# SDR UALA2011032801454

- Difficulty date: March 26, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 42,812 hours, 11,305 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 47
- Condition: Faulty
- Location: Lt Duct
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT DUCT PRESSURE FLUCTUATED BETWEEN 20-40 WHEN POWER REDUCED ON APPROACH REPLACED PRSOV PER MM.  ACCOMPLISHED HIGH POWER RUN.  NO SPLIT DUCT PRESS AT ANY POWER SETTING.
